Print
Written by Ana Portilla Ferreira   
Monday, 12 January 2009 16:43

 Ana Portilla Ferreira

 St. Louis University, Madrid Campus
División de Matemáticas.

Avenida del Valle, 34
CP-28003, Madrid.

Teléfono: +34 91 554 5858 (Ext: 277)
FAX:
+34 91 554 6202
E-Mail: This e-mail address is being protected from spambots. You need JavaScript enabled to view it
 Ana Portilla Ferreira

 Curriculum Vitae


 List of Publications

 

A. Portilla, J. M. Rodríguez, J. M. Sigarreta, J.-M. Vilaire, Gromov hyperbolic tessellation graphs, Utilitas Mathematica 97 (2015), 193-212.

 A. Granados, D. Pestana, A. Portilla, J. M. Rodríguez, E. Tourís, Stability of the injectivity radius under quasi-isometries and applications to isoperimetric inequalities, Submitted.

A. Granados, D. Pestana, A. Portilla, J. M. Rodríguez, Gromov hyperbolicity in Mycielskian Graphs, Submitted.

A. Portilla, J. M. Rodríguez, J. M. Sigarreta, E. Tourís, Gromov hyperbolic directed graphs, Aceptado en Acta Mathematicae Applicandae Sinica.

  1. W. Carballosa, A. Portilla, J. M. Rodríguez, J. M. Sigarreta, Planarity and hyperbolicity in graphs, Graphs and Combinatorics 31 (2015), 1311–1324.
  2. A. Cantón, A. Granados, A. Portilla, J. M. Rodríguez, Quasi-isometries and isoperimetric inequalities in planar domains, Journal of the Mathematical Society of Japan 67, Number 1 (2015), 127-157.
  3. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís, Concerning asymptotic behavior for extremal polynomials associated to non-diagonal Sobolev norms, Journal of Function Spaces and Applications, Volume 2013 (2013), Article ID 628031, 11 pages.
  4. J. Gonzalo, A. Portilla, J. M. Rodríguez, E. Tourís, The topology of balls, uniformly separated sets in Riemann surfaces and Gromov hyperbolicity, Mathematische Zeitschrift 275(3) (2013), 741-760.
  5. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains through fundamental domains, Publicationes Mathematicae Debrecen 80/3-4 (2012), 295-310.
  6. A. Portilla, J. M. Rodríguez, E. Tourís, Structure Theorem for Riemannian surfaces with arbitrary curvature, Mathematische Zeitschrift 271 (2012), 45–62.
  7. P. Hästö, H. Linden, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains with hyperbolic and quasihyperbolic metrics, Journal of the Mathematical Society of Japan 64 (2012), 245-259.
  8. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Uniformly separated sets and Gromov hyperbolicity of domains with the quasihyperbolicity metric, Mediterranean Journal of Mathematics 8 (2011), 47-65.
  9. A. Portilla, J. M. Rodríguez, E. Tourís, A real variable characterization of Gromov hyperbolicity of flute surfaces, Osaka Journal of Mathematics 48 (2011), 179-207.
  10. A. Portilla, J. M. Rodríguez, E. Tourís, A very simple characterization of Gromov hyperbolicity for a special kind of Denjoy domains, Journal Korean Mathematical Society 48 (2011), 565-583.
  11. A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís, Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms, Journal of Approximation Theory 162 (2010), 2225-2242.
  12. A. Portilla, J. M. Rodríguez, E. Tourís, The multiplication operator, zero location and asymptotic for non-diagonal Sobolev norms, Acta Applicandae Mathematicae 111 (2010), 205-218.
  13. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolic equivalence of the hyperbolic and quasihyperbolic metrics in Denjoy domains, Bulletin London Mathematical Society 42 (2010), 282-294.
  14. P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Comparative Gromov hyperbolicity results for the hyperbolic and quasiyperbolic metrics, Complex Variables and Elliptic Equations 55 (2010), 127-135.
  15. A. Portilla, J. M. Rodríguez, E. Tourís, Stability of Gromov hyperbolicity, Journal of Advanced Mathematical Studies 2 (2009), 1-20.
  16. A. Portilla, E. Tourís. A new characterization of Gromov hyperbolicity of surfaces with variable negative curvature. Publicacions Matematiques, 53 (2009), 83-110.
  17. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives. The Rocky Mountain Journal of Mathematics 37 (2007), 241--277.
  18. V. Alvarez, A. Portilla, J.M. Rodríguez, E. Tourís. Gromov hyperbolicity of Denjoy domains. Geometriae Dedicata 121 (2006), 221--245.
  19. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weighted Weierstrass' Theorem with first derivatives. Journal of Mathematical Analysis and Applications 334 (2007), 1167--1198.
  20. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' theorem in weighted Sobolev spaces with k derivatives: announcement of results. Electronic Transactions in Numerical Análisis 24 (2006), 103--107 (en el volumen especial de los Proceedings of IWOP04).
  21. A. Portilla, J.M. Rodríguez y E. Tourís. The role of funnels and punctures in the Gromov hyperbolicity of Riemann surfaces. Proceedings of the Edinburgh Mathematical Society 49 (2006), 399-425.
  22. A. Portilla, Y. Quintana, J.M. Rodríguez, E. Tourís. Weierstrass' Theorem with weights. Journal of Approximation Theory 127 (2004), 83-107.
  23. A. Portilla, J.M. Rodríguez y E. Tourís. The topology of balls and Gromov hyperbolicity of Riemann surfaces. Differential Geometry and Applications 21 (2004), 317-335.
  24. A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity through decomposition of metric spaces II, The Journal of Geometric Analysis 14 (2004), 123-149.

 

PUBLICACIONES DOCENTES

  1. Ana Portilla, José M. Rodríguez,EvaTourís.                                                                          How to avoid the influence of fear in Math learning. 
    ICERI2008 Proceedings
    ISBN: 978-84-612-5091-2
    Edited by L. Gómez Chova, D. Martí Belenguer, I. Candel Torres
    International Association of Technology, Education and Development
    IATED, Valencia
  2. Cómo evitar la influencia del miedo en el aprendizaje.
    Ana Portilla, José M. Rodríguez, Eva Tourís.
    Versión en castellano del artículo anterior.

 

Last Updated on Tuesday, 04 April 2017 12:28